Alert archive / Washington / River Flood Warnings in 2017
River Flood Warning 9, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Feb 10, 2017, 2:14 AM PST for Lewis County, Washington. It took effect at Feb 10, 2017, 5:29 AM PST. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2017, 2:14 AM PST (10:14 UTC)
- In effect from
- Feb 10, 2017, 5:29 AM PST
- Expired
- Feb 10, 2017, 9:59 PM PST
- In force
- 17 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, WA
The radar
The Langley Hill radar (KLGX), 97 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skookumchuck River at Centralia (CTAW1).
- Action stage
- 187 ft
- Minor stage
- 189 ft
- Moderate stage
- 190 ft
- Major stage
- 191 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12026600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
217
WGUS46 KSEW 101014
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
214 AM PST FRI FEB 10 2017
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Skookumchuck River near Centralia affecting Lewis County.
Chehalis River at Porter affecting Grays Harbor County.
.Flood Bulletin No. 10
Showers will continue today with lower snow levels. Additional runoff
into area rivers has ended. The flood crest will continue to move down
the Skookumchuck and Chehalis river today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC041-101914-
/O.NEW.KSEW.FL.W.0009.170210T1329Z-170211T0559Z/
/CTAW1.1.ER.170210T1329Z.170210T1800Z.170210T2059Z.NO/
214 AM PST FRI FEB 10 2017
The National Weather Service in Seattle has issued a
* Flood Warning for
The Skookumchuck River near Centralia
* from early this morning to this evening.
* At 1:30 AM Friday the stage was 83.9 feet.
* Flood stage is 85.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 6 AM Friday
and crest near 85.5 feet around 10 AM Friday. The river will fall
below flood stage early this afternoon.
* Impact...At 85.0 feet...the Skookumchuck River in Lewis County will
flood several roads and farm lands near Centralia. A stage of 85.2
feet corresponds to a Phase II flood in the Lewis County flood
system.
&&
LAT...LON 4672 12286 4667 12291 4664 12305 4678 12308 4679 12300
4681 12293
$$
WAC027-101914-
/O.NEW.KSEW.FL.W.0010.170210T2153Z-170213T1646Z/
/CRPW1.1.ER.170210T2153Z.170212T0000Z.170213T0746Z.NO/
214 AM PST FRI FEB 10 2017
The National Weather Service in Seattle has issued a
* Flood Warning for
The Chehalis River at Porter
* from this afternoon to Monday morning.
* At 1:45 AM Friday the stage was 19.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 2 PM Friday
and crest near 22.2 feet around 4 PM Saturday. The river will fall
below flood stage Sunday night.
* Impact...At 22.0 feet...the Chehalis River in Grays Harbor will
flood pasture lands and many roads...including SR 12 between
Oakville and Rochester. High tidal levels at Aberdeen will worsen
flooding along the lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$2 follow-up statements
652
WGUS86 KSEW 101224
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
424 AM PST FRI FEB 10 2017
...The Flood Warning has ended for the following rivers in
Washington...
Deschutes River near Rainier affecting Thurston County.
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
Skookumchuck River near Bucoda affecting Thurston County.
Skookumchuck River near Centralia affecting Lewis County.
Newaukum River near Chehalis affecting Lewis County.
Chehalis River near Grand Mound affecting Thurston County.
White River at R St. affecting King and Pierce Counties.
Chehalis River at Porter affecting Grays Harbor County.
.Flood Bulletin No. 11
Olympic Peninsula and South West region
Showers will continue today with lower snow levels. Additional runoff
into area rivers has ended. The upper reaches of the rivers have
crested with the crests moving downstream today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-102124-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-170211T2100Z/
/SRPW1.1.ER.170209T1732Z.170210T0545Z.170211T1200Z.NR/
424 AM PST FRI FEB 10 2017
...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Saturday afternoon.
* At 4:00 AM Friday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.5 feet at 10 PM Thursday and
will fall below flood stage Saturday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC033-053-102124-
/O.CON.KSEW.FL.W.0005.000000T0000Z-170211T1433Z/
/WRAW1.1.ER.170210T1817Z.170211T0000Z.170211T0533Z.UU/
424 AM PST FRI FEB 10 2017
The Flood Warning continues for
The White River at R St.
* From 10 AM Friday until Saturday morning.
* At 3:45 AM Friday the flow was 5032 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is forecast.
* Forecast...The river will rise above flood flow around 10 AM Friday
and crest near 5992 cfs around 4 PM Friday. The river will fall
below flood flow tonight.
* Impact...At 5500 cfs...River flooding is likely to occur near low
bank areas around and downstream of the Stewart St. Bridge in the
City of Sumner.
&&
LAT...LON MISSING
$$
WAC067-101254-
/O.CAN.KSEW.FL.W.0004.000000T0000Z-170211T0049Z/
/DSRW1.2.ER.170209T2000Z.170210T0515Z.170210T1048Z.NO/
424 AM PST FRI FEB 10 2017
The Flood Warning has ended for
The Deschutes River near Rainier
* At 3:45 AM Friday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage early this morning.
* Forecast...The river fell below flood stage around 2:45 AM Friday
morning and will continue to fall.
* Impact...At 9.0 feet...the Deschutes River locally spills over its
banks into low fields and forested lands, mainly along Vail Cutoff
Road and Reichel Road (east of the town of Vail).
&&
LAT...LON 4677 12250 4690 12290 4704 12296 4704 12284 4695 12272
4683 12244
$$
WAC067-102124-
/O.EXT.KSEW.FL.W.0006.000000T0000Z-170211T1224Z/
/BCDW1.2.ER.170209T2355Z.170210T1145Z.170211T0324Z.NO/
424 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Skookumchuck River near Bucoda
* Until late tonight.
* At 3:45 AM Friday the stage was 16.3 feet.
* Flood stage is 13.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river crested at 16.3 feet at 4 AM Friday and will
continue to fall to below flood stage this evening.
* Impact...At 15.0 feet...the Skookumchuck River in Thurston County
will flood several residential and business areas around Bucoda.
Flood waters will cover many roads
&&
LAT...LON 4677 12251 4676 12274 4672 12286 4681 12293 4688 12278
4692 12260
$$
WAC041-102124-
/O.EXT.KSEW.FL.W.0009.170210T1543Z-170211T0559Z/
/CTAW1.1.ER.170210T1543Z.170210T1800Z.170210T2059Z.NO/
424 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Skookumchuck River near Centralia
* From 8 AM Friday until this evening.
* At 3:30 AM Friday the stage was 84.3 feet.
* Flood stage is 85.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 8 AM Friday
and crest near 85.5 feet around 10 AM Friday. The river will fall
below flood stage this afternoon.
* Impact...At 85.0 feet...the Skookumchuck River in Lewis County will
flood several roads and farm lands near Centralia. A stage of 85.2
feet corresponds to a Phase II flood in the Lewis County flood
system.
&&
LAT...LON 4672 12286 4667 12291 4664 12305 4678 12308 4679 12300
4681 12293
$$
WAC041-102124-
/O.EXT.KSEW.FL.W.0003.000000T0000Z-170210T2245Z/
/NEWW1.1.ER.170209T1857Z.170210T0445Z.170210T1345Z.NO/
424 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Newaukum River near Chehalis
* Until this afternoon.
* At 3:45 AM Friday the stage was 10.9 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring.
* Forecast...The river crested at 12.2 feet at 9 PM Thursday and will
continue to fall to below flood stage this morning.
* Impact...At 10.5 feet...flood waters will inundate many roads and
residential and commercial areas along the Newaukum River and its
forks. Flooding in some areas may be deep and hazardous especially
near rivers. Impacted roadways and surrounding areas include
Jackson Hwy. and Tune...Rush...Sommerville...Griel...Hamilton...
Tauscher...Guerrier...Kirkland...Macomber...Rice...Senn...Lucas
Creek...Middle Fork and North Fork Roads. A stage of 10.5 on the
Newaukum roughly corresponds to Phase 2 flood in the Lewis County
flood system.
&&
LAT...LON 4657 12248 4652 12289 4662 12305 4675 12295 4668 12286
4676 12264
$$
WAC067-102124-
/O.EXT.KSEW.FL.W.0008.000000T0000Z-170212T1516Z/
/CGMW1.2.ER.170210T0630Z.170211T0600Z.170212T0616Z.NO/
424 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Chehalis River near Grand Mound
* Until Sunday morning.
* At 4:00 AM Friday the stage was 14.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to rise and crest near 16.6 feet
around 10 PM Friday. The river will fall below flood stage Saturday
night.
* Impact...At 15.5 feet...the Chehalis River in Thurston County will
flood several roads in Independence Valley with swiftly moving
water including SR-12 and James...Independence...Moon and Anderson
Roads. Flood waters will cut off access to and from Chehalis
Reservation and inundate nearby farm lands. Some residential
structures may be threatened.
&&
LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
4681 12289
$$
WAC027-102123-
/O.CON.KSEW.FL.W.0010.170210T2153Z-170213T1646Z/
/CRPW1.1.ER.170210T2153Z.170212T0000Z.170213T0746Z.NO/
424 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Chehalis River at Porter
* From 2 PM Friday until Monday morning.
* At 3:45 AM Friday the stage was 20.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 2 PM Friday
and crest near 22.2 feet around 4 PM Saturday. The river will fall
below flood stage Sunday night.
* Impact...At 22.0 feet...the Chehalis River in Grays Harbor will
flood pasture lands and many roads...including SR 12 between
Oakville and Rochester. High tidal levels at Aberdeen will worsen
flooding along the lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$760
WGUS86 KSEW 101956
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1156 AM PST FRI FEB 10 2017
...The Flood Warning has ended for the following rivers in
Washington...
White R at R St. affecting King and Pierce Counties.
Skookumchuck River near Centralia affecting Lewis County.
Newaukum R nr Chehalis affecting Lewis County.
...The Flood Warning continues for the following rivers in
Washington...
Skookumchuck River near Bucoda affecting Thurston County.
Chehalis River near Grand Mound affecting Thurston County.
Chehalis River at Porter affecting Grays Harbor County.
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 12
Showers will continue today with low snow levels. Additional runoff
into area rivers has ended. The upper reaches of the rivers have
crested with the crests moving downstream today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-110356-
/O.CON.KSEW.FL.W.0002.000000T0000Z-170211T2100Z/
/SRPW1.1.ER.170209T1732Z.170210T0545Z.170211T1200Z.NR/
1156 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Saturday afternoon.
* At 11:30 AM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage early Saturday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC033-053-102026-
/O.CAN.KSEW.FL.W.0005.000000T0000Z-170211T1433Z/
/WRAW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1156 AM PST FRI FEB 10 2017
The Flood Warning is cancelled for
The White R at R St.
* At 10:45 AM Friday the flow was 4882 cfs.
* Flood flow is 5500 cfs.
* Forecast...The river crested just under flood flow at 5110 cfs at
6:15 this morning and will slowly recede.
&&
$$
WAC067-110356-
/O.EXT.KSEW.FL.W.0006.000000T0000Z-170211T1428Z/
/BCDW1.2.ER.170209T2355Z.170210T1300Z.170211T0528Z.NO/
1156 AM PST FRI FEB 10 2017
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Skookumchuck River near Bucoda
* Until Saturday morning.
* At 10:45 AM Friday the stage was 15.6 feet.
* Flood stage is 13.5 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 16.3 feet at 5 AM Friday and will
continue to fall to below flood stage tonight.
* Impact...At 15.0 feet...the Skookumchuck River in Thurston County
will flood several residential and business areas around Bucoda.
Flood waters will cover many roads
&&
LAT...LON 4677 12251 4676 12274 4672 12286 4681 12293 4688 12278
4692 12260
$$
WAC041-102026-
/O.CAN.KSEW.FL.W.0009.000000T0000Z-170211T0559Z/
/CTAW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1156 AM PST FRI FEB 10 2017
The Flood Warning is cancelled for
The Skookumchuck River near Centralia
* At 10:30 AM Friday the stage was 84.5 feet.
* Flood stage is 85.0 feet.
* Forecast...The river crested just under flood stage at 84.64 feet
at 7:30 am this morning and will continue to fall.
* Impact...At 83.2 feet...the Skookumchuck River in Lewis county
will spill into low areas along the river near Centralia. This
river level on the Skookumchuck corresponds to a Phase I flood in
the Lewis County flood system.
&&
LAT...LON 4672 12286 4667 12291 4664 12305 4678 12308 4679 12300
4681 12293
$$
WAC041-102026-
/O.CAN.KSEW.FL.W.0003.000000T0000Z-170210T2245Z/
/NEWW1.1.ER.170209T1857Z.170210T0445Z.170210T1304Z.NO/
1156 AM PST FRI FEB 10 2017
The Flood Warning has ended for
The Newaukum R nr Chehalis
* At 10:45 AM Friday the stage was 9.1 feet.
* Flood stage is 10.5 feet.
* Fell below flood stage this morning.
* Forecast...The river fell below flood stage 5:04 AM Friday this
morning and will continue to fall.
&&
LAT...LON 4657 12248 4652 12289 4662 12305 4675 12295 4668 12286
4676 12264
$$
WAC067-110355-
/O.EXT.KSEW.FL.W.0008.000000T0000Z-170212T1254Z/
/CGMW1.2.ER.170210T0630Z.170211T0600Z.170212T0354Z.NO/
1156 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Chehalis River near Grand Mound
* Until late Saturday night.
* At 11:00 AM Friday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to rise and crest near 16.5 feet
around 10 PM Friday. The river will fall below flood stage Saturday
evening.
* Impact...At 15.5 feet...the Chehalis River in Thurston County will
flood several roads in Independence Valley with swiftly moving
water including SR-12 and James...Independence...Moon and Anderson
Roads. Flood waters will cut off access to and from Chehalis
Reservation and inundate nearby farm lands. Some residential
structures may be threatened.
&&
LAT...LON 4672 12305 4677 12315 4682 12340 4693 12318 4690 12304
4681 12289
$$
WAC027-110355-
/O.EXT.KSEW.FL.W.0010.170210T2336Z-170213T1334Z/
/CRPW1.1.ER.170210T2336Z.170212T0000Z.170213T0434Z.NO/
1156 AM PST FRI FEB 10 2017
The Flood Warning continues for
The Chehalis River at Porter
* From 4 PM Friday until late Sunday night.
* At 10:45 AM Friday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 4 PM Friday
and crest near 22.1 feet around 4 PM Saturday. The river will fall
below flood stage Sunday night.
* Impact...At 22.0 feet...the Chehalis River in Grays Harbor will
flood pasture lands and many roads...including SR 12 between
Oakville and Rochester. High tidal levels at Aberdeen will worsen
flooding along the lower reaches.
&&
LAT...LON 4682 12340 4689 12347 4689 12362 4706 12360 4707 12333
4693 12318
$$
jbbWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Feb 9, 8:55 PM PST, 5 hours 19 minutes earlier.
Area forecast discussion, Feb 9, 8:55 PM PST, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
855 PM PST Thu Feb 9 2017
.SYNOPSIS...Temperatures will gradually cool tonight and Friday as
a trough of low pressure aloft moves toward the area. A 990 mb
over the offshore waters will fill to about 995 mb as it moves
onto the south coast of Vancouver Island. The low will give rain
and windy conditions to most of the area as it passes on Friday.
An upper ridge will build into the Pacific Northwest this weekend
with dry weather likely through early next week. A front will
approach the area on Wednesday.
&&
.SHORT TERM...Showers continue to stream northeast across the area
this evening behind this afternoon's frontal passage. The central
Puget Sound area is mainly rain shadowed by the Olympics. In the
mean time, windy conditions in the central Puget Sound region
continues but is starting to wind down somewhat.
A 990 mb low centered over the Washington offshore waters will
lift northeast onto southern Vancouver Island Friday morning as it
fills. The latest NAM and HRRR solutions show windy conditions
redeveloping as the low passes with the 925 mb winds sufficient to
give gusts to 45 to 50 mph along the coast during the early
morning hours and in the Puget Sound area during the mid morning
to mid afternoon hours on Friday as winds aloft mix downward. The
wind advisory for the coast and the Puget Sound area zones will be
maintained.
Snow levels in the mountains are falling as the air mass aloft
cools with the approaching upper level trough. Snow levels will
fall to 2500-3000 feet on Friday then to 1500-2000 feet Friday
night. At this time, it appears that snowfall amounts will average
just below what would be required to require a winter weather
advisory, especially in the passes.
A ridge of high pressure will gradually build into the area Friday
night and Saturday with showers gradually decreasing. Offshore
flow and ridging aloft will give dry conditions starting Saturday
night.
Current forecasts are in good shape. No updates are required.
Albrecht
.LONG TERM...From the previous long term discussion: The upper
ridge will be over the region Sunday. A weak system will move over
the north side of the ridge into British Columbia, but Western
Washington should have partly to mostly sunny skies. The ridge
will move slowly east over the region Monday for another day of
dry weather. As it moves further east Tuesday, the next Pacific
frontal system will approach the Pacific Northwest. It could bring
rain to the coast Tuesday, but the interior of the forecast area
should have dry weather again Tuesday with a chance of rain
Wednesday.
&&
.AVIATION...Strong S/SW flow will continue tonight with scattered
showers across the area. The air mass is moist and slightly
unstable with MVFR to low-end VFR conditions. An upper level
trough will maintain showers on Friday as it moves inland. Expect
strong S/SW winds at the surface with gusts to 40 kt possible.
Showers will taper off and winds will ease Friday night as this
system exits. 33
KSEA...Showers in the vicinity tonight with gusty S/SW winds at
the surface to 25-30kt. MVFR cigs possible. Winds will increase
by 15-18z Friday with gusts to 40 kt possible. 33
&&
.MARINE...The combination of high astronomical tide and low
pressure will result in 1-1.5ft tidal anomalies early Friday
morning for the interior coastlines - a Coastal Flood Advisory is
in effect.
A deep surface trough and associated 990-995 mb surface
low will cross the Coastal Waters late tonight then shift inland
Friday morning. Gales are likely across most waters. Expect strong
onshore flow through Friday as the low tracks farther inland and
weakens. High pressure will bring a period of lighter winds on
Saturday. The flow will turn offshore on Sunday and continue
through early next week. 33
&&
.HYDROLOGY...Rainfall with Friday's system is not expected to be
hydrologically significant, and snow levels in the mountains will
gradually fall to below 3000 feet on Friday and 2000 feet Saturday
night.
Recent rainfall caused rivers across the area to rise and several
rivers have experienced minor to moderate flooding. Once the
crests have moved downstream to the mouths of the rivers, no
additional flooding is expected across the area for the next 7
days. Albrecht
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 8 AM to 3 PM PST Friday for Admiralty Inlet
Area-Bellevue and Vicinity-Bremerton and Vicinity-Everett
and Vicinity-Hood Canal Area-Seattle and Vicinity-Southwest
Interior-Tacoma Area.
Coastal Flood Advisory from 2 AM to 9 AM PST Friday for
Admiralty Inlet Area-Bremerton and Vicinity-Everett and
Vicinity-Hood Canal Area-San Juan County-Seattle and
Vicinity-Southwest Interior-Tacoma Area-Western Skagit
County-Western Whatcom County.
Flood Watch through Friday evening for Lewis County.
Flood Watch from Friday evening through Saturday evening for
Grays Harbor County.
Wind Advisory from 3 AM to 9 AM PST Friday for Central Coast-
North Coast.
PZ...Small Craft Advisory for rough bar until 4 AM PST Saturday for
Grays Harbor Bar.
Gale Warning until noon PST Friday for Coastal Waters From James
Island To Point Grenville 10 To 60 Nm-Coastal Waters From
James Island To Point Grenville Out 10 Nm-Coastal Waters
From Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater Out 10 Nm.
Gale Warning until 6 AM PST Friday for Coastal Waters From Cape
Flattery To James Island 10 To 60 Nm-Coastal Waters From
Cape Flattery To James Island Out 10 Nm.
Gale Warning until 4 AM PST Saturday for Central U.S. Waters
Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
Juan De Fuca.
Gale Warning until 10 PM PST Friday for Northern Inland Waters
Including The San Juan Islands.
Small Craft Advisory until 10 PM PST Friday for West Entrance
U.S. Waters Strait Of Juan De Fuca.
Gale Warning until 10 PM PST this evening for West Entrance U.S.
Waters Strait Of Juan De Fuca.
Small Craft Advisory until 10 AM PST Friday for Admiralty Inlet.
Gale Warning until 6 PM PST Friday for Puget Sound and Hood
Canal.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 8:59 PM PST | Gale Warning | SEW | 24 hr | |
| Feb 10, 2:14 AM PST | River Flood Warning | SEW | Grays Harbor | 3 days |
| Feb 10, 3:11 AM PST | Winter Weather Advisory | SEW | 15 hr | |
| Feb 10, 9:21 AM PST | Wind Advisory | SEW | 3 hr | |
| Feb 10, 9:24 AM PST | Coastal Flood Advisory | SEW | 5 hr | |
| Feb 10, 9:47 AM PST | Gale Warning | SEW | 5 hr | |
| Feb 10, 9:47 AM PST | Small Craft Advisory | SEW | 17 hr | |
| Feb 10, 11:48 AM PST | River Flood Warning | SEW | Lewis | 23 hr |
Nearby
River Flood Warnings in Washington, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.